# SDR AALA9604331

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT FLOOR PATH LIGHTS IN FIRST CLASS SECTION INOPERATIVE.  REPAIRED SPLICE IN EMERGENCY EXIT FLOOR PATH LIGHTING WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
